MR3136189 Reviewed Merghadi, F.; Godet-Thobie, C. Common fixed point theorems under contractive conditions of integral type in symmetric spaces. Demonstratio Math. 46 (2013), no. 4, 757–780. (Reviewer: Pasquale Vetro) 47H10 (47H09)

Risultato della ricerca: Review article


The problem of establishing the existence of fixed points for mappings satisfying weak contractive conditions in metric spaces has been widely investigated in the last few decades. More recently, many papers have been published extending this study to various metric contexts. In the paper under review, the authors prove some common fixed point results for symmetric (or semi-metric) spaces. They use implicit contractive conditions of integral type for mappings satisfying weak compatibility or occasionally weak compatibility hypotheses. Some examples are given to illustrate the obtained results.
Lingua originaleEnglish
Numero di pagine1
Stato di pubblicazionePublished - 2014


Cita questo